# SDR GTIA2023051937200

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 22,510 hours, 9,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27183
- Condition: Inoperative
- Location: Zone 900
- Part time: 3,898 hours, 1,816 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R/R AFT MEGAPHONE IAW A321 EMERGENCY EQUIPMENT LAYOUT DRAWING #A321-EMER EQUIP REV 3
